Dimension of deformed self-similar sets
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 469-475
Printed September 1, 2004
Taehee Kim, Jungju Park, Hunghwan Lee
Kyungpook National University, Kyungpook National University, Kyungpook National University
Abstract : We generalize S. Ikeda's results for perturbed cantor sets showing how we get the dimensions for deformed self-similar sets.
Keywords : Hausdorff dimension, packing dimension, deformed self-similar set
MSC numbers : 28A78
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd